Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The number of coprime chains with largest member $ n$


Author: R. C. Entringer
Journal: Proc. Amer. Math. Soc. 16 (1965), 806-810
MSC: Primary 10.60
DOI: https://doi.org/10.1090/S0002-9939-1965-0184914-5
MathSciNet review: 0184914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Entringer, Some properties of certain sets of coprime integers, Proc. Amer. Math. Soc. 16 (1965), 515-521. MR 0177974 (31:2232)
  • [2] J. B. Rosser and Lowell Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64-94. MR 0137689 (25:1139)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.60

Retrieve articles in all journals with MSC: 10.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184914-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society